# SDR ASAA0640125

- Difficulty date: February 5, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 43,822 hours, 24,964 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659330
- Condition: Corroded
- Location: 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CORRODED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PIECES IAW SRM 53-00-07.
